# SDR C2XA04BT121

- Difficulty date: December 3, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 6,690 hours, 5,240 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 043019
- Condition: Faulty
- Location: Galley
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED LAV SMOKE WARNING WITH ELECTRICAL SMOKE SMELL IN THE GALLEY.  PERFORMED 15 MINUTES OF GROUND RUNS, OPS CHECK OF BOTH ENGINE BLEEDS AND APU BLEED.  NO ELECTRICAL SMOKE NOTED.  REMOVED AND REPLACED GALLEY SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.
